# SDR SIMA20181111002

- Difficulty date: November 11, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N244NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000609
- Aircraft time: 5,404 hours, 3,526 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101722
- Part serial: 2914
- Condition: Failed
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAINT BURNING SMELL W/NO VISIBLE SMOKE B/W ROW 13-16. SMELL MOSTLY DISSAPATED. RT RECIRC FAN DEFERRED. MTX ITEMS C/W. REFERENCE TURNOVER FOR WORKED PERFORMED IAW AMM 21-20-00.  UPON ADDITIONAL GVI FOUND FWD DRAIN MAST WITH STAINS STREAKING COFFEE AND ON NR 2 PACK FOUND EVIDENCE OF STREAKS OF COFFEE INTO THE NR 2 RAM INLET. CLEANED THE AREA. NO FURTHER DEFECTS NOTED AT THIS TIME. PERFORMED OPC RT PACK SYSTEM IAW AMM 21-00-00-860-801-A. OPC GOOD.
